Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 4, NWS Mobile, AL

January 9, 2015

NWS Mobile, AL issued this small craft advisory at Jan 9, 2015, 3:03 PM CST. It took effect at Jan 10, 2015, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 9, 2015, 3:03 PM CST (21:03 UTC)
In effect from
Jan 10, 2015, 12:00 AM CST
Expired
Jan 10, 2015, 12:00 PM CST
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WHUS74 KMOB 092103
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
303 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

.A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A
MODERATE TO STRONG NORTHEAST FLOW DEVELOPING THROUGH MID DAY
SATURDAY.

GMZ650-655-670-675-100515-
/O.NEW.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
303 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
SATURDAY. 

* WINDS: NORTHEAST 20 TO 25 KNOTS.

* SEAS: 3 FEET NEARSHORE UP 6 FEET WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT.
INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
227 
WHUS74 KMOB 100004 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
604 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY FOR THE OPEN GULF WATERS OUT TO 60 NM OF ALABAMA AND
NORTHWEST FLORIDA INCLUDING THE LOWER END OF MOBILE BAY AND THE
MISSISSIPPI SOUND...

.A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A
MODERATE TO STRONG NORTHERLY FLOW DEVELOPING LATE TONIGHT CONTINUING 
THROUGH MID DAY SATURDAY.

GMZ650-655-670-675-100815-
/O.CON.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
604 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SATURDAY. 

* WINDS: NORTHEAST 20 TO 25 KNOTS.

* SEAS: 3 FEET NEARSHORE UP 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
220 
WHUS74 KMOB 100009 AAB
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
609 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY FOR THE OPEN GULF WATERS OUT TO 60 NM OF ALABAMA AND
NORTHWEST FLORIDA INCLUDING THE LOWER END OF MOBILE BAY AND THE
MISSISSIPPI SOUND EAST OF PASCAGOULA...

.A COLD FRONT WILL MOVE ACROSS THE MARINE AREA TONIGHT WITH A
MODERATE TO STRONG NORTHERLY FLOW DEVELOPING LATE TONIGHT
CONTINUING THROUGH MIDDAY SATURDAY.

GMZ631-632-100815-
/O.EXA.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
609 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
SATURDAY. 

* WINDS: NORTH 20 TO 25 KNOTS.

* SEAS: BAY AND INLAND WATERS ROUGH .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-100815-
/O.CON.KMOB.SC.Y.0004.150110T0600Z-150110T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
609 PM CST FRI JAN 9 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST SATURDAY. 

* WINDS: NORTHEAST 20 TO 25 KNOTS.

* SEAS: 3 FEET NEAR SHORE UP 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
263 
WHUS74 KMOB 100850
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
250 AM CST SAT JAN 10 2015

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OPEN GULF WATERS
OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM...THE LOWER END OF
MOBILE BAY AND THE MISSISSIPPI SOUND EAST OF PASCAGOULA UNTIL NOON
CST...

.A MODERATE TO STRONG NORTHERLY FLOW WILL CONTINUE THROUGH MIDDAY
TODAY AS A RIDGE OF HIGH PRESSURE BUILDS INTO THE NORTHERN GULF OF
MEXICO.

GMZ631-632-650-655-670-675-101800-
/O.CON.KMOB.SC.Y.0004.000000T0000Z-150110T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
250 AM CST SAT JAN 10 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: AROUND 3 FEET NEAR SHORE TO AROUND 6 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Jan 9, 11:35 AM CST, 3 hours 28 minutes earlier.

Area forecast discussion, Jan 9, 11:35 AM CST, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1135 AM CST FRI JAN 9 2015

.AVIATION...
09.18Z ISSUANCE
GENERALLY VFR CONDITIONS WITH OCCASIONAL -RA DURING THE EARLY
AFTERNOON HOURS. RAIN CHANCES WILL END BY LATE AFTERNOON...HOWEVER MID
AND HIGH CLOUDS WILL CONTINUE OVERNIGHT INTO SATURDAY MORNING. /13

&&

.PREV DISCUSSION... /ISSUED 952 AM CST FRI JAN 9 2015/

UPDATE...HAVE UPDATED THE FORECAST TO ADJUST POPS AND WEATHER BASED
ON REPORTS OF LIGHT SLEET AND RAIN ACROSS INTERIOR SOUTHEAST
MISSISSIPPI AND SOUTHWESTERN ALABAMA. THE REPORTS INDICATE THAT
THE SLEET THAT IS FALLING IS MELTING ON CONTACT. AS THERMAL PROFILES
CONTINUE TO WARM THROUGH THE AFTERNOON...ALL PRECIPITATION WILL
TRANSITION TO RAIN. NO ACCUMULATIONS OR TRAVEL IMPACTS ARE EXPECTED
AS TEMPS REMAIN ABOVE FREEZING. /13

PREV DISCUSSION... /ISSUED 501 AM CST FRI JAN 9 2015/

SHORT TERM...(TODAY THROUGH SUNDAY)...FOR TODAY THROUGH TONIGHT...
EARLY MORNING SURFACE ANALYSIS SHOWS A WEAK SURFACE RIDGE OF HIGH
PRESSURE STRETCHING FROM EAST TEXAS THROUGH MUCH OF THE DEEP
SOUTH...WHILE ANOTHER REINFORCING RIDGE OF HIGH PRESSURE WAS BUILDING
FROM THE NORTHERN ROCKY MOUNTAINS TO THE ADJACENT CENTRAL PLAINS
STATES. SURFACE TEMPERATURES ARE QUITE A BIT WARMER ACROSS OUR
FORECAST AREA THAN THIS TIME YESTERDAY MORNING...WITH READINGS MOSTLY
RANGING FROM 25 TO 30 DEGREES AT 4 AM CST...EXCEPT LOWER TO MID 30S
NEAR THE COAST. BROAD MID LEVEL CYCLONIC FLOW GENERALLY PREVAILS
ACROSS MUCH OF THE EASTERN CONUS EARLY THIS MORNING...WITH A GENERAL
ZONAL FLOW PATTERN ACROSS THE CENTRAL GULF COAST REGION WELL TO THE
SOUTH OF THE MID LEVEL TROUGH AXIS. A MID LEVEL SHORTWAVE TROUGH WAS
LOCATED OVER THE VICINITY OF CENTRAL PORTIONS OF TX EARLY THIS
MORNING...AND REGIONAL RADAR IMAGERY INDICATED LIGHT PRECIPITATION
RETURNS EXTENDING FROM CENTRAL AND SOUTHEAST TX EASTWARD TO CENTRAL
AND SOUTHERN PORTIONS OF LA AS WEAK LIFT WAS SPREADING EASTWARD AHEAD
OF THIS FEATURE.

THE LATEST HIGH RESOLUTION AND SHORT TERM MODEL GUIDANCE IS IN
GENERAL AGREEMENT WITH SHOWING MID LEVEL MOISTURE AND LIFT
CONTINUING TO SPREAD EASTWARD FROM LA INTO SOUTHEAST PORTIONS OF MS
AND SOUTHWEST AL THIS MORNING. FORECAST SOUNDINGS SHOW A GRADUAL
MOISTENING GENERALLY ABOVE ABOUT 850 MB ACROSS WESTERN PORTIONS OF
THE CWFA THIS MORNING AS THE SHORTWAVE TROUGH APPROACHES...BUT THE
LAYER FROM 850 MB TO THE SURFACE WILL REMAIN INITIALLY DRY DURING
THE EARLY TO MID MORNING HOURS. LIGHT PRECIPITATION MAY DEVELOP
EASTWARD ACROSS SOUTHEAST MS AND SOUTHWEST AL THIS MORNING...BUT
MOST OF THIS PRECIPITATION MAY MOSTLY EVAPORATE BEFORE REACHING THE
GROUND AS IT FALLS THROUGH THE DRY LOWER LEVELS. A GRADUAL
MOISTENING MAY OCCUR IN THE LOWER LEVELS BY MID TO LATE MORNING...
AND FORECAST SOUNDINGS DO INDICATE OPPORTUNITY FOR SOME SLEET/ICE
PELLETS TO MIX IN WITH LIGHT RAIN OVER OUR SOUTHEAST MS COUNTIES
DURING THE MID TO LATE MORNING HOURS. GIVEN THE AMOUNT OF DRY AIR TO
OVERCOME IN THE LOWER LEVELS...WE CURRENTLY DO NOT ANTICIPATE ANY
SLEET ACCUMULATION OR IMPACTS...BUT THIS WILL BE SOMETHING WE WILL
CONTINUE TO MONITOR THROUGH THE MORNING HOURS. THE AXIS OF MID LEVEL
MOISTURE AND LIFT WILL CONTINUE TO SPREAD EASTWARD MUCH OF THE
REMAINDER OF THE FORECAST AREA THIS AFTERNOON...AND HIGH RESOLUTION
AND SHORT TERM SOLUTIONS ARE IN AGREEMENT WITH DEVELOPMENT OF LIGHT
PRECIPITATION EASTWARD ACROSS MUCH OF THE CWFA LATE THIS MORNING
INTO THIS AFTERNOON. FORECAST SOUNDINGS CONTINUE TO SHOW A DRY LOW
LEVEL AIRMASS TO OVERCOME IN THE LOWER LAYERS AS PRECIPITATION
DEVELOPS EASTWARD...BUT WE WILL CARRY LOW POPS ACROSS MOST LOCATIONS
THIS AFTERNOON...WITH SLIGHTLY BETTER CHANCES INDICATED FROM
SOUTHEAST MS INTO SOUTHWEST AND SOUTH CENTRAL AL WHERE BETTER LOWER
LEVEL MOISTENING IS INDICATED. WE HAVE KEPT PRECIPITATION MENTIONED
AS LIGHT RAIN THIS AFTERNOON...BUT A COUPLE OF FORECAST MODEL
SOUNDINGS STILL DO SHOW SOME OPPORTUNITY FOR SLEET PELLETS MIXING IN
ACROSS THE REGION THIS AFTERNOON. AGAIN...ANY PRECIPITATION WILL BE
VERY LIGHT...AND HAVE KEPT PRECIPITATION AMOUNTS OF A FEW HUNDREDTHS
AT BEST ACROSS THE CWFA. THE TEMPERATURE FORECAST WILL ONCE AGAIN BE
A CHALLENGE TODAY...AND HAVE AGAIN OPTED TO TREND COLDER AS THE
REINFORCING RIDGE BUILDS SOUTHEASTWARD AND AS CLOUD COVER
OVERSPREADS THE CWFA TODAY.

THE SHORTWAVE TROUGH SHOULD QUICKLY MOVE EASTWARD TONIGHT...AND
EXPECT A GRADUAL DECREASE IN CLOUD COVER WITH PRECIPITATION CHANCES
COMING TO AN END. COOL NORTHERLY SURFACE FLOW WILL PREVAIL AS THE
SURFACE RIDGE BUILDS INTO THE TENNESSEE VALLEY REGION...AND IT LOOKS
LIKE MOST LOCATIONS WILL FALL BELOW FREEZING AGAIN TONIGHT. /21

SATURDAY THROUGH SUNDAY...A PAIR OF UPPER SHORTWAVES OVER THE
SOUTHWESTERN CONUS MOVE EAST...WITH THE FIRST MOVING OVER THE FA
SUNDAY. AS THIS SHORTWAVE BEGINS TO MOVE OVER THE PLAINS
SATURDAY...INCREASED ISENTROPIC UPGLIDE CLOUD COVER AND SHOWERS FORM
OVER THE SOUTHERN PLAINS...THEN SPREAD EASTWARD SATURDAY NIGHT INTO
SUNDAY. AM EXPECTING THE CLOUD COVER TO MOVE OVER THE FA SATURDAY
NIGHT AND THE SHOWERS SUNDAY INTO SUNDAY NIGHT. WITH THE INCREASED
CLOUD COVER COMES AN EASTERLY SHIFT IN THE WINDS AND A TIGHTENING OF
THE TEMP GRADIENT. TEMPS START OUT AROUND 10 DEGREES BELOW SEASONAL
SATURDAY...AND END UP A FEW DEGREES BELOW SEASONAL FOR SUNDAY.

LONG TERM...(SUNDAY NIGHT ON)...SUNDAY NIGHT THROUGH MONDAY...THE
FIRST SHORTWAVE MOVES OFF AS THE SECOND MOVES OVER AND EAST OF THE
FA. GUIDANCE HAS BEEN ADVERTISING A SURFACE LOW TRYING TO FORM OFF
THE TX COAST SATURDAY NIGHT INTO SUNDAY...BUT THE NON-COHESIVE UPPER
ENERGY LIMITS THIS. THIS SURFACE FEATURE PASSES SOUTH OF THE NORTHERN
GULF COAST SUNDAY NIGHT THROUGH MONDAY( AND OVER THE MARINE PORTION
OF THE FA MONDAY). AS IT PASSES SOUTH OF THE FA...THE SURFACE FLOW
SHIFTS BACK TO NORTHERLY. THIS SHIFT REACHES THE I65 CORRIDOR BY THE
END OF THE DAY MONDAY. FOR THE FORECAST...THIS MEANS TEMPS WELL ABOVE
SEASONAL SUNDAY NIGHT. FOR MONDAY...THINGS ARE BIT MORE COMPLICATED.
WITH THE WIND SHIFT COMES A DECREASE IN TEMPS AS COOLER AIR MOVES IN.
COMBINED WITH THE BEST CHANCE OF UPGLIDE PRECIP BEING OVER
NORTHWESTERN PORTIONS OF THE FA...TEMPS RISE TO AROUND SEASONAL ON
MONDAY THESE SECTIONS OF THE FORECAST. ALONG THE COAST AND
SOUTHEASTERN PORTIONS OF THE FA WILL SEE TEMPS WELL ABOVE SEASONAL.

MONDAY NIGHT THROUGH TUESDAY....THIS ROUND OF RAIN TAPERS
OFF...THOUGH THE FA REMAINS PRETTY MUCH OVERCAST. THIS HELPS TO LIMIT
THE TEMP RANGE FOR THIS PART OF THE FORECAST...WITH OVERNIGHT LOWS
MONDAY NIGHT WELL ABOVE SEASONAL...AND HIGHS FOR TUESDAY...CLOSE...
BUT NOT QUITE...SEASONAL.

TUESDAY NIGHT THROUGH THURSDAY...MORE UPPER ENERGY THAT HAS MOVED OVER
THE SOUTHWESTERN CONUS BY TUESDAY EVENING MOVES EAST...BRINGING
ANOTHER ROUND OF RAIN FOR THE FA. BEST CHANCE FOR RAIN WILL BE
WEDNESDAY INTO WEDNESDAY NIGHT. NORTHERLY FLOW IS EXPECTED TO
CONTINUE OVER THE FA THROUGH THIS PERIOD OF THE FORECAST...BUT NOT
ENOUGH TO MOVE SIGNIFICANTLY COOLER AIR OVER THE FA. COMBINED WITH
ABUNDANT CLOUD COVER...A TEMP RANGE TIGHTER THAN SEASONAL
CONTINUES...WITH OVERNIGHT LOWS ABOVE AND DAYTIME HIGHS BELOW
SEASONAL. FOR POPS...THE ECMWF HANGS ON TO THE RAIN LONGER THAN THE
GFS THURSDAY...BUT BY THE END OF THE DAY...EVEN THE ECMWF HAS ALLOWED
THE FA TO DRY OUT.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...SURFACE HIGH PRESSURE MOVES OVER
THE FA. GUIDANCE IS ADVERTISING A DRIER AIRMASS MOVING OVER THE LOWER
MISS RIVER VALLEY AND SOUTHEASTERN CONUS...BUT NOT APPRECIABLY DRIER.
THE TEMP RANGE OPENS UP...WITH LOWS AND HIGH A COUPLE OF DEGREES BELOW
SEASONAL.

MARINE...A REINFORCING RIDGE OF HIGH PRESSURE WILL BUILD ACROSS THE
MISSISSIPPI AND TENNESSEE VALLEY REGION THROUGH SATURDAY...RESULTING
IN AN INCREASING OFFSHORE FLOW OVER THE MARINE AREA THROUGH EARLY
SATURDAY. WIND SPEEDS WILL LIKELY INCREASE TO EXERCISE CAUTION LEVELS
THIS EVENING THROUGH SATURDAY MORNING. A MODERATE EASTERLY FLOW
RETURNS LATE SATURDAY INTO SUNDAY AS THE RIDGE OF HIGH PRESSURE MOVES
TOWARD THE EAST COAST AND WESTERN ATLANTIC. GENERALLY LIGHT EAST TO
NORTHEAST WINDS AND 2-4 FOOT SEAS ARE EXPECTED THROUGH THE REMAINDER
OF THE FORECAST PERIOD. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      43  25  48  33  56 /  30  10  05  05  40
PENSACOLA   47  29  50  38  56 /  20  10  05  05  30
DESTIN      47  31  51  39  57 /  20  10  05  10  30
EVERGREEN   43  23  47  30  52 /  30  05  00  05  30
WAYNESBORO  40  22  46  28  51 /  30  05  00  05  30
CAMDEN      43  22  45  30  50 /  30  05  00  05  40
CRESTVIEW   45  25  51  35  55 /  30  05  05  10  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 9, 10:00 AM CST, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1000 AM CST FRI JAN 9 2015

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1000 AM CST FRI JAN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MIX OF LIGHT RAIN AND SLEET IS POSSIBLE ACROSS PORTIONS OF THE
REGION THIS MORNING. THE PRECIPITATION WILL TRANSITION TO ALL RAIN
DURING THE AFTERNOON. NO ACCUMULATIONS OR TRAVEL IMPACTS ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ630>635-650-655-670-675-101200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1000 AM CST FRI JAN 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW IS EXPECTED TO
DEVELOP THIS EVENING AND CONTINUE THROUGH THE OVERNIGHT HOURS. SMALL
CRAFT OPERATORS SHOULD EXERCISE CAUTION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A MODERATE TO OCCASIONALLY STRONG OFFSHORE FLOW IS EXPECTED TO
CONTINUE THROUGH THE MORNING HOURS SATURDAY. SMALL CRAFT OPERATORS
SHOULD EXERCISE CAUTION. OTHERWISE...THE PROBABILITY FOR WIDESPREAD
HAZARDOUS WEATHER IS LOW.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.